Steinitz' exchange theorem for infinite bases. II
Compositio Mathematica, Volume 17  (1965-1966), p. 152-155
@article{CM_1965-1966__17__152_0,
     author = {Hughes, N. J. S.},
     title = {Steinitz' exchange theorem for infinite bases. II},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {152-155},
     zbl = {0139.24701},
     mrnumber = {200165},
     language = {en},
     url = {http://www.numdam.org/item/CM_1965-1966__17__152_0}
}
Hughes, N. J. S. Steinitz' exchange theorem for infinite bases. II. Compositio Mathematica, Volume 17 (1965-1966) , pp. 152-155. http://www.numdam.org/item/CM_1965-1966__17__152_0/

Hughes [1] Steinitz' Exchange Theorem for Infinite Bases. Compositio Mathematica. Vol. 15, Fasc. 2, pp. 113-118, (1968). | Numdam | MR 153685 | Zbl 0118.25504